# SDR RAIA2019022600002

- Difficulty date: February 20, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 41,962 hours, 25,984 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SHEAR CLIP CRACKED AT FRAME 24 BETWEEN STRINGERS 15-16.   REMOVED AND REPLACED R/H SHEAR CLIP AT FRAME 24 BETWEEN STRINGERS 15-16
